Characterization of error distributions in time-series regression models

Jureckova, J., Hallin, M., Jurečková, J., Milhaud, X. . Statistics & Probability Letters 1998. 38 :335-345

Locate this article in:

Bibtex

@article{CIS-151677,
  Author = {Jureckova, J. and Hallin, M. and Jurečková, J. and Milhaud, X.},
  Title = {Characterization of error distributions in time-series regression models},
  Journal = {Statistics & Probability Letters},
  Volume = {38},
  Year = {1998},
  Pages = {335--345},
  Keywords = {Autoregressive model}
}

Similar articles